# SDR FDEA201407251958

- Difficulty date: July 25, 2014
- Submitted: August 21, 2014
- Operation: Air carrier
- Aircraft: N733FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 715
- Aircraft time: 40,543 hours, 20,773 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 40 TO CTR WING JOINT AT UPPER SKIN LEVEL TENSION BOLT JUNCTION FOUND CRACK SIGNAL BY NDT CHECK.  REPAIRED FRAME IAW EA 6-5710-T0310489.  MAJOR REPAIR IAW GMM 6-2-100.
